A Diophantine duality applied to the KAM and Nekhoroshev theorems

Abstract : In this paper, we use geometry of numbers to relate two dual Diophantine problems. This allows us to focus on simultaneous approximations rather than small linear forms. As a consequence, we develop a new approach to the perturbation theory for quasi-periodic solutions dealing only with periodic approximations and avoiding classical small divisors estimates. We obtain two results of stability, in the spirit of the KAM and Nekhoroshev theorems, in the model case of a perturbation of a constant vector field on the $n$-dimensional torus. Our first result, which is a Nekhoroshev type theorem, is the construction of a ''partial" normal form, that is a normal form with a small remainder whose size depends on the Diophantine properties of the vector. Then, assuming our vector satisfies the Bruno-Rüssmann condition, we construct an ''inverted" normal form, recovering the classical KAM theorem of Kolmogorov, Arnold and Moser for constant vector fields on torus.
Liste complète des métadonnées

Cited literature [20 references]  Display  Hide  Download

Contributor : Abed Bounemoura <>
Submitted on : Tuesday, June 19, 2012 - 11:44:02 PM
Last modification on : Monday, October 29, 2018 - 3:30:04 PM
Document(s) archivé(s) le : Thursday, September 20, 2012 - 2:46:21 AM


Files produced by the author(s)


  • HAL Id : hal-00686065, version 2
  • ARXIV : 1204.1608



Abed Bounemoura, Stephane Fischler. A Diophantine duality applied to the KAM and Nekhoroshev theorems. Mathematische Zeitschrift, Springer, 2013, 275 (3), pp.1135-1167. ⟨hal-00686065v2⟩



Record views


Files downloads